MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID COLLARED STEM LAT SIZE 6

MEDACTA INTERNATIONAL SA SMS STEM; SMS SOLID COLLARED STEM LAT SIZE 6
Model Number 01.36.166
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 months from primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the stem and head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06-june-2025: lot 2211327: (b)(4) items manufactured and released on 26-10-2022 expiration date: 2027-10-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SMS STEM
Common Device Name
SMS SOLID COLLARED STEM LAT SIZE 6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22371286
Report Number3005180920-2025-00581
Device Sequence Number7918736
Product Code LZO
UDI-Device Identifier07630345701886
UDI-Public07630345701886
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.166
Device Lot Number2211327
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight107 KG
Patient RaceWhite